Is anyone else dealing with the withdraw symptoms of invega sustenna? It’s such hell for me. I’m having a really hard time dealing with it. I don’t know what to do with myself. I wish I knew how much longer I have to deal with this. It’s been 5 months and to think it could be another 7 just kills me inside or the fact that only time will help. I’m miserable.
What symptoms are you having?
I don’t know the names of the feelings I’m feeling but just feeling of dullness mainly and anxiety. Small things like not getting the full feeling from eating or not getting tired. I swear I’m not dreaming. My dopamine and serotonin receptors are blocked. Just dealing with the side effects from that. Not being able to concentrate. Being unbelievably bored.
Im not good at explaining myself
As u know, I’m with u on how shitty this is… I was feeling great two days ago and now it’s like impossible to get up off the couch.
Do u ever have that issue? I think it’s because of the med starting another half life but it’s a little early for me if that’s the case…
I read that sunlight helps break down the invega so my goal this summer is to literally just lay out. I also might buy some St. John’s wart bc it’s supposed to have an enzyme that breaks down the invega… I’ll let u know how it works out
I guarantee you that trump will be out of office before we start to feel better lol…
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.